Jump to content
Important Survey - Please Participate ×

Muscle spasms in bottom of foot


[Fl...]

Recommended Posts

I woke up this morning with tingling on my bottom right foot. Along with the tingling I have had constant muscle spasms all day. I have had spasms in other muscles but never in the bottom of my foot. I hope this passes. Anyone else have this?

Link to comment
Share on other sites

  • 3 months later...

Hi, I've had them on the bottom of both my feet. Even before withdrawal I've had a few spasm on my feet and on my legs, I guess its because I do weight lifting pretty constant and maybe I go little to hard on my workouts. Benzos are pretty powerful muscle relaxants, so its normal having muscle twitches or spasm when you lower doses or cold turkey them.

I remember when I was first starting withdrawal I felt my legs tingling and shaking like crazy, I remember asking my mom multiple times per day if my legs where shaking, she would always say they are not shaking, I remember telling her to put her hands on my legs so she could try and see if you could feel the shakiness, apparently my legs where not moving at all. But yeah, you are not alone having muscle spasm. 

Good luck

Link to comment
Share on other sites

This is the one symptom that lingers after my last dose of Ativan, which was September 29, 2023. Thankfully it’s gone from constant to intermittent. I have many days where I think the symptoms are over and then I will get some bad days. I often wonder if there are any supplements that can help with this nerve-wracking symptom.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...